(with Ben Dickman, Sasha Joseph, Ben Krause, Dan Rubin, and Xinwen Zhou), Computing points of small height for cubic polynomials, Involve 2 (2009), 37-64.

Review: The Arithmetic of Dynamical Systems, by Joseph H. Silverman, Bulletin of the American Mathematical Society 46 (2009), 157-164.

An Ahlfors Islands Theorem for non-archimedean meromorphic functions, Transactions of the American Mathematical Society 360 (2008), 4099-4124.

Preperiodic points of polynomials over global fields, Journal für die Reine und Angewandte Mathematik, 608 (2007), 123-153.

"Heights and preperiodic points of polynomials over function fields," International Mathematics Research Notices, 2005, #62, 3855-3866.

"Wandering domains and nontrivial reduction in non-archimedean dynamics," Illinois Journal of Mathematics 49 (2005), 167-193.

"Non-archimedean holomorphic maps and the Ahlfors Islands Theorem," American Journal of Mathematics 125 (2003), 581-622.

"Examples of wandering domains in p-adic polynomial dynamics," Comptes Rendus Mathématique, Académie des Sciences, Paris, 335 (2002), 615-620.

"An elementary product identity in polynomial dynamics," The American Mathematical Monthly 108 (2001), 860-864.

"Components and periodic points in non-archimedean dynamics," Proceedings of the London Mathematical Society (3) 84 (2002), 231-256.

"Reduction, dynamics, and Julia sets of rational functions," Journal of Number Theory 86 (2001), 175-195.

"Hyperbolic maps in p-adic dynamics," Ergodic Theory and Dynamical Systems, 21 (2001), 1-11.